# SDR MASA200600297

- Difficulty date: February 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 6,863 hours, 4,285 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Part number: CC670511143
- Part serial: MF6209721
- Condition: Inoperative
- Location: Aileron Trim
- Part time: 3,276 hours, 2,086 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7019 PWM - AILERON TRIM INOPERATIVE TO THE LEFT.  MX R2 TRIM CONTROL PANEL.
